# SDR 000159

- Difficulty date: May 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft serial: P3370234
- Aircraft time: 2,005 hours, 1,485 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

E-2 FIRE DETECTION MSG.  REMOVED AND REPLACED ENGINE FIRE LOOP.
